# SDR DALA2016030101560

- Difficulty date: February 17, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 57,254 hours, 44,703 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL FWD DOOR JAM CRACKED.  STOP DRILLED CRACK ACCOMPLISHED SECTION 1 TIME LIMITED REPAIR IAW ERA 544047-14.  PERMANENT REPAIR TO BE ACCOMPLISHED IAW ERA 544047-14 WITHIN 10 DAYS FWD TO MON.
